# SDR ASAA2018121967446

- Difficulty date: December 16, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 13,729 hours, 4,601 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 9102
- Condition: Failed
- Location: Right Ecs Bay
- Part time: 44,031 hours, 14,182 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON RECALL CONT CAB ZONE TEMP LIGHT CAME ON. GROUNDED - YES. REMOVED AND REPLACED CABIN TRIM MODULATING VALVE PER B737-900 AMM TASK 21-61-21, BITE LEAK AND OPS TESTS GOOD.
